See Alike in...

Alike App

Browser

StanfordJay

590d

I’ve recently made the decision to come off of all of my Anxiety/Depression medication. In the past year I have been on 6 different medications and have been in and out of the hospital. I came to realize that the medications were not working and were actually worsening my symptoms. It has now been around 2 months and I still feel the same as I have for the last 10 years. Constantly depressed, anxious, and bothered by every little thing in life. Any thoughts?

    • Officialishness

      590d

      Honestly for me, it took years to find a stable medication regimen. After lifestyle changes didn’t help and I was still in/out of hospitals for SI and SH for 2 years I had to try medication. Took another two years of hospitalization, and 5 years since to get on a real regimen. It can be painful and time consuming and disheartening but when you find the right treatment life can be so much better. I took over 60 different medications, from lithium, to Prozac, to amitryptyline, and all sorts of stuff .. all different doses and combinations - and it sucked! I’m not saying medication is right for everyone, but if you have changed lifestyle, found effective treatment (therapy styles, outpatient therapy, etc), and still see no improvement then you may benefit from medication. It can take awhile as I said, but no one deserves to live life in a constant negative space - and medication can help. Advocating when you feel a medication isn’t working, asking about other medications/treatments, and being honest, all are things to help the process of finding the right medications and dosages. Took me in total 9 years but I wouldn’t change it for the world

    • Jamboi

      590d

      Not trying to be condescending. But try some lifestyle changes. Take you diet seriously. Find some exercise you enjoy. It sounds simple but that stuff helped me more than my meds did.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion